Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The mathematics of finance: pricing derivatives


Author: Stephen A. Ross
Journal: Quart. Appl. Math. 56 (1998), 695-706
MSC: Primary 90A09
DOI: https://doi.org/10.1090/qam/1668733
MathSciNet review: MR1668733
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Black and M. Scholes, The pricing of options and corporate liabilities, Journal of Political Economy 81(3), May--June, 637-654 (1973)
  • [2] J. C. Cox and S. A. Ross, The valuation of options for alternative stochastic processes, Journal of Financial Economics 3(1-2), January--March, 145-166 (1976)
  • [3] J. C. Cox, S. A. Ross, and M. Rubinstein, Option pricing: A simplified approach, Journal of Financial Economics 7(3), September, 229-263 (1979)
  • [4] Jon Ingersoll, Theory of Financial Decision Making, Rowman and Littlefield, 1987
  • [5] Robert C. Merton, Theory of rational option pricing, Bell J. Econom. and Management Sci. 4 (1973), 141–183. MR 0496534

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90A09

Retrieve articles in all journals with MSC: 90A09


Additional Information

DOI: https://doi.org/10.1090/qam/1668733
Article copyright: © Copyright 1998 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website